# SDR R61A2024081700361

- Difficulty date: July 9, 2024
- Submitted: August 17, 2024
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 47,592 hours, 30,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MS14218E44
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

****MAJOR****FWD FUSE UPPER SKIN FOUND DENT BTWN FR 11-12 BTWN STR 5-6LH. MX  REPAIRED DAMAGE IAW ETD 2024-018893 REV C. ON AAR NRC# 4501910-2000-0028***MAJOR****
